# SDR ASAA2014081508857

- Difficulty date: August 15, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 28,436 hours, 8,495 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LOGGED FAULT 77-20871 ECONOMIC FAULT. ACFT GROUNDED.  ACCOMPLISHED 50-HR, ONE TIME ACCOMPLISHMENT OF TASK CARD 78273000 FOR NR 1 ENGINE, NO CURRENT FAULTS & NO FAULT HISTORY LAST 11 FLIGHT LEGS.
